# SDR SWAA2019090436566

- Difficulty date: August 7, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AROUND FASTENER HOLE CORRODED AT BS 787+11, RBL 14.  R&R TRACK SECTION PER SRM AND EA.
